Une caractérisation de la dimension d'un faisceau analitique cohérent
Compositio Mathematica, Tome 25 (1972) no. 1, p. 101-108
@article{CM_1972__25_1_101_0,
     author = {B\u anic\u a, Constantin},
     title = {Une caract\'erisation de la dimension d'un faisceau analitique coh\'erent},
     journal = {Compositio Mathematica},
     publisher = {Wolters-Noordhoff Publishing},
     volume = {25},
     number = {1},
     year = {1972},
     pages = {101-108},
     zbl = {0246.32010},
     mrnumber = {330498},
     language = {fr},
     url = {http://www.numdam.org/item/CM_1972__25_1_101_0}
}
Bănică, Constantin. Une caractérisation de la dimension d'un faisceau analitique cohérent. Compositio Mathematica, Tome 25 (1972) no. 1, pp. 101-108. http://www.numdam.org/item/CM_1972__25_1_101_0/

A. Andreotti Et H. Grauert [1 ] Théorèmes de finitude pour la cohomologie des espaces complexes. Bull. Soc. Math. France 90, 193-259 (1962). | Numdam | MR 150342 | Zbl 0106.05501

A. Andreotti AND A. Kas [2] Serre duality on complex analytic spaces. Rend. Acc. Naz. Lincei. (Avril 1971). | MR 311942 | Zbl 0234.32010

C. Bănică ET O. Stănăşilă [3] Sur la profondeur d'un faisceau analytique cohérent sur un espace de Stein. Séminaire d'espaces analytiques. Bucarest sept. 1969 et C. R. Acad. Sc. Paris 269, 636-639 (1969). | MR 254270 | Zbl 0182.11103

[4] Some results on the extension of analytic entities defined out of a compact. Annali della Sc. Norm. Sup. Pisa, Vol. XXV, Fasc. II, (1971). | Numdam | Zbl 0245.32004

O. Forster [5] Zur Theorie der Steinschen Algebren und Moduln. Math. Z. 97, 376-405 (1967). | MR 213611 | Zbl 0148.32203

A. Grothendieck [6] Cohomologie locale des faiseaux cohérents (SGA2), North-Holland Publishing Company-Amsterdam, (1968). | Zbl 0197.47202

R. Harvey [7 ] The theorie of hyperfunctions on totally real subsets of a complex manifold with applications to extension problem. Amer. Journal of Math. XCI, 4, October (1969). | MR 257400 | Zbl 0202.36602

M. Jurchescu [8] On the canonical topology of an analytic algebra and of an analytic module. Bull. Soc. Math. France 93, 129-153 (1965). | Numdam | MR 197774 | Zbl 0147.01702

H.J. Reiffen [9] Riemannsche Hebbarkeitssätze für Cohomologieklassen mit kompakten Trägern. Math. Ann. 164 (1966), 272-279. | MR 197779 | Zbl 0142.41102

P. Samuel [10] Séminaire d'algèbre commutative 1966/ 1967. | Zbl 0157.08301

J.P. Serre [11] Algèbre locale, Multiplicités. Lecture Notes in Math., 11, Springer -Berlin (1965). | MR 201468 | Zbl 0142.28603

Y.T. Siu [12] Analytic sheaf cohomology with compact supports. Comp. Math. 21 (1969), 52-58. | Numdam | MR 243115 | Zbl 0175.37401